Previous |  Up |  Next


Title: Generalized linking theorem and nonlinear equations in unbounded domains (English)
Author: Szulkin, Andrzej
Language: English
Journal: Proceedings of Equadiff 9
Volume: [Part 1] Survey papers
Issue: 1997
Pages: 159-168
Category: math
MSC: 34C15
MSC: 34C37
MSC: 35J65
MSC: 58E05
Date available: 2009-02-11T16:49:10Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_09-1997-1_11.pdf 658.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo